Surveys in Differential Geometry

Volume 19 (2014)

Hermitian-Yang-Mills connections and beyond

Pages: 139 – 149

DOI: http://dx.doi.org/10.4310/SDG.2014.v19.n1.a6

Author

Jun Li (Department of Mathematics, Stanford University, Stanford, California, U.S.A.)

Abstract

This is a survey article on Donaldson-Uhlenbeck-Yau theorem and some of its further developments.

Keywords

Hermitian-Yang-Mills, stable bundles, Donaldson-Yau-Uhlenbeck

2010 Mathematics Subject Classification

14D20, 14D22, 14D24, 53C07

Full Text (PDF format)